MAUDE Adverse Event Report: DEPUY MITEK LLC US ARTHRO RASP 20 DOWNBEND *EA; BONE RASP

DEPUY MITEK LLC US ARTHRO RASP 20 DOWNBEND *EA; BONE RASP
Model Number 214620
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device was used for treatment, not diagnosis.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by affiliate that the arthro rasp 20 downbend ea is physically broken.No further information was provided.No patient consequences or surgical delay reported.The device is not available to be returned for evaluation.Additional information received from the affiliate reported the lot number of the device is unknown and could not be verified.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
BONE RASP
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10007329
Report Number1221934-2020-01259
Device Sequence Number480863
Product Code NBH
UDI-Device Identifier10886705004034
UDI-Public10886705004034
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214620
Device Catalogue Number214620
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2020
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date04/28/2020
Supplement Report FDA Received Date05/05/2020
Patient Sequence Number1